html> Roman Urban
<------> <------> <-----> <-----><------><------> <-----><------><------> <-----><------><------> <-----><------><------> <-----><------><------> <-----><------> <----->
Home TeachingPublicationsCVHobby
<-----> <-----><------> <-----><------><------> <-----><------> <----->
<-----> <-----><------> <-----><------><------>
.

Roman Urban's papers

Accepted

  1. with J. Schneider
    A proof of Donsker's invariance principle based on support functions of fuzzy random vectors
    International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems

  2. with M. Grzelińska
    Potential theory approach to the algorithm of partitioning of the conceptual spaces
    Cognitive Studies | Études cognitives

    2016

  3. with R. Penney
    Poisson kernels on semi-direct products of abelian groups
    Math. Slovaca 66 No. 6 (2016), 1375-1386.

  4. with R. Penney
    Gaussian type upper bound for the evolution kernels on nilpotent meta-abelian groups
    Positivity 20 No. 2 (2016), 257-281.

  5. Szkic historii lingwistyki matematycznej w Rosji i ZSRR, ze szczególnym uwzględnieniem tłumaczenia maszynowego
    LingVaria 21 No. 1 (2016), 249-267.

  6. with R. Penney
    Poisson kernels on nilpotent 3-meta-abelia groups
    Ann. Mat. Pura Appl. 195 No. 2 (2016), 293-307.

    2014

  7. Equidistribution in the dual group of S-adic integers
    Czechoslovak Math. J. 64 No. 4 (2014), 911-931.

  8. with R. Penney
    Estimates for the derivatives of the Poisson kernel on nilpotent meta-abelian groups
    Potential Analysis 41 No. 1 (2014), 187-214.

  9. An explicit formula for the heat kernel of a left invariant operator
    ALEA Lat. Am. J. Probab. Math. Stat. 11 No. 1 (2014), 299-306.

    2013

  10. with R. Penney
    The evolution and Poisson kernels on nilpotent meta-abelian groups
    Studia Math. 219 No. 1 (2013), 69-96.

  11. with R. Penney
    Upper bound for the heat kernel on higher-rank NA groups
    J. Lie Theory 23 No.3 (2013), 655-668.

    2012

  12. Markov processes on the adeles and Dedekind's zeta function
    Statist. Probab. Lett. 82, No. 8 (2012), 1583-1589.

  13. with R. Penney
    Estimates for the Poisson kernel and the evolution kernel on the Heisenberg group
    J. Evol. Equ. 12, No. 2 (2012), 327-351.

    2011

  14. with R. Penney
    An upper bound for the Poisson kernel on higher rank NA groups
    Potential Analysis 35, No.4 (2011), 373-386.

  15. On the factorization of the Haar measure on finite Coxeter groups
    Probab. Math. Statist. 32, No.1 (2011), 141-148.

  16. Equidistribution in the d-dimensional a-adic solenoids
    Unif. Distrib. Theory 6, No.1 (2011), 21-31.

    2010

  17. Algebraic numbers and density modulo 1, II
    Unif. Distrib. Theory 5, No.1 (2010), 111-132

  18. A note on density modulo 1 of certain sets of sums
    Funct. Approx. Comment. Math. 42, No.1 (2010), 29-35.

  19. with R. Penney
    Estimates for the Poisson kernel on higher rank NA groups
    Colloq. Math. 118, No.1 (2010), 259-281.

    2009

  20. with J. Zienkiewicz
    Dimension free estimates for Riesz transforms of some Schrödinger operators
    Israel J. Math. 173 (2009), 157-176.

  21. with D. Buraczewski, E. Damek, Y. Guivarc'h and A. Hulanicki
    Tail-homogeneity of stationary measures for some multidimensional stochastic recursions
    Probab. Theory Related Fields 145, No.3-4 (2009), 385-420.

  22. Multiplicatively independent integers and dense modulo 1 sets of sums
    Unif. Distrib. Theory 4, No.1 (2009), 27-33.

    2008

  23. with J. Zienkiewicz
    Fractional time-dependent Schrödinger equation on the Heisenberg group
    Math. Z. 260, No.4 (2008), 931-948.

  24. A survey of results on density modulo 1 of double sequences containing algebraic numbers
    Acta Math. Univ. Ostrav. 16, (2008), 31-43.

  25. Algebraic numbers and density modulo 1
    J. Number Theory 128, No.3 (2008), 645-661
    Corrigendum: J. Number Theory 129, No.11 (2009), 2879-2881.

  26. Sequences of algebraic numbers and density modulo 1
    Publ. Math. Debrecen 72, No.1-2 (2008), 141-154.

    2007

  27. Sequences of algebraic integers and density modulo 1
    J. Theor. Nombres Bordeaux 19, No. 3 (2007), 755-762

  28. On density modulo 1 of some expressions containing algebraic integers
    Acta Arith. 127, No.3 (2007), 217-229.
    Corrigendum: Acta Arith. 141, No.2 (2010), 209-210.

  29. with J. Zienkiewicz
    Weak type (1,1) estimates for a class of discrete rough maximal functions
    Math. Res. Lett. 14, No.2 (2007), 227-237.

    2006

  30. with D. Buraczewski, T. Martinez and J.L. Torrea
    On the Riesz transform and weighted inequalities associated with the ultraspherical polynomials
    J. Anal. Math. 98 (2006), 113-143

    2005

  31. with Y. Guivarc'h
    Semigroup actions on tori and stationary measures on projective spaces
    Studia Math. 171, No.1 (2005), 33-66
    Corrigendum: Studia Math. 183, No.2 (2007), 195-196.

    2004

  32. Note on the factorization of the Haar measure on finite Coxeter groups
    Probab. Math. Statist. 24, No.1 (2004), 173-180.

  33. Estimates for the mixed derivatives of the Green functions on homogeneous manifolds of negative curvature
    Electron. J. Differential Equations Vol. 2004, No.145 (2004), 1-10.

  34. Estimates for derivatives of the Green functions on homogeneous manifolds of negative curvature
    Acta Math. Univ. Comen. New Ser. 73, No.1 (2004), 43-53

    2003

  35. Estimates for derivatives of the Green functions for the noncoercive differential operators on homogeneous manifolds of negative curvature, II
    Electron. J. Differential Equations Vol. 2003, No.86 (2003), 1-8.

  36. Estimates for derivatives of the Green functions for the noncoercive differential operators on homogeneous manifolds of negative curvature
    Potential Analysis 19 No.4 (2003), 317-339.

  37. 2002

  38. A remark on the Poisson kernels on homogeneous manifolds of negative curvature
    Probab. Math. Statist. 22, No.2 (2002), 289-291

  39. Estimates for the derivatives of the Poisson kernels on homogeneous manifolds of negative curvature
    Math. Z. 240 No.4 (2002), 745-766.

  40. with R. Penney
    Unbounded harmonic functions on homogeneous manifolds of negative curvature
    Colloq. Math. 91 No.1 (2002), 99-121.

    2001

  41. with E. Damek and A. Hulanicki
    Martin boundary for homogeneous riemannian manifolds of negative curvature at the bottom of the spectrum
    Rev. Mat. Iberoamericana. 17 No.2 (2001), 257-293.

  42. Estimates for the Poisson kernels on homogeneous manifolds of negative curvature and the boundary Harnack inequality in the noncoercive case
    Probab. Math. Statist. 21, No.1 (2001), 213-229.

  43. Noncoercive differential operators on homogeneous manifolds of negative curvature and their Green functions
    Colloq. Math. 88 No.1 (2001), 121-134.

    1997

  44. Some remarks on the random walk on finite groups
    Colloq. Math. 74 No.2 (1997), 287-298.